Sundaycandy
Explorer
I've been on Reta for 4 weeks now, and until today, none of my shots have caused any real pain.
When I injected into the glute on the other side from last week, the needle hurt far worse than I expected. The pain was bad enough that I couldn't push it in fully, so I removed it and drew a fresh dose into a different syringe. But even with that new syringe and new needle, inserting it still stung much more than it normally does.
Once I finished and stepped out of the bathroom, I had a Vasovagal reaction right away: my vision dimmed, my hearing dropped off, and I felt very lightheaded. That reaction isn't new to me—it happens about 90% of the time when I have blood drawn—but it has NEVER occurred with my peps.
I'm just wondering if anyone has any ideas why, even though I stuck to the same routine I use every week, this week's shot hurt so much more?
When I injected into the glute on the other side from last week, the needle hurt far worse than I expected. The pain was bad enough that I couldn't push it in fully, so I removed it and drew a fresh dose into a different syringe. But even with that new syringe and new needle, inserting it still stung much more than it normally does.
Once I finished and stepped out of the bathroom, I had a Vasovagal reaction right away: my vision dimmed, my hearing dropped off, and I felt very lightheaded. That reaction isn't new to me—it happens about 90% of the time when I have blood drawn—but it has NEVER occurred with my peps.
I'm just wondering if anyone has any ideas why, even though I stuck to the same routine I use every week, this week's shot hurt so much more?